MathSciNet Relay Station
MathSciNet bibliographic data
MR2737267 42B30 (46E15)
Ricci, Fulvio; Verdera, Joan Duality in spaces of finite linear combinations of atoms. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1311–1323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement